On the maximum term and the rank of an entire function

S. K. Singh

TBD mathscidoc:1701.331110

Acta Mathematica, 94, (1), 1-11, 1955.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 50 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{s.1955on,
  title={On the maximum term and the rank of an entire function},
  author={S. K. Singh},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203143063532819},
  booktitle={Acta Mathematica},
  volume={94},
  number={1},
  pages={1-11},
  year={1955},
}
S. K. Singh. On the maximum term and the rank of an entire function. 1955. Vol. 94. In Acta Mathematica. pp.1-11. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203143063532819.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved